# SDR DALA2024051605257

- Difficulty date: February 20, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 43,404 hours, 30,004 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG UPPER STRUT O/B ATTACH LUG HAS CORROSION ON THE AFT FACE. MARKED. SUMMARY SEE NRC 004-0003:3211-4001/015 00016: C/W ERA 615978-14 REV ORIGINAL. VERIFIED PRI AND ERA MATCH. (LP #0209458)
